# SDR MASA02015

- Difficulty date: February 7, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5776 - LIT-CLT, PILOT REPORTED FLOOR EMERGENCY ESCAPE LIGHTING INOPERATIVE.  MAINTENANCE RESET THE CANNON PLUG TO THE NR 3 INVERTER.  OPS CHECKS GOOD.  (M)
